# SDR GTIA2016113001679

- Difficulty date: November 30, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 19,794 hours, 9,056 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Deoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  DIRTY SOCK ODOR IN COCKPIT ONLY.  FL 030.  COMPLIED WITH THE CHECK LIST, ODOR ISOLATED. DURING DESCENT AT 6000 FT FLT IDLE, THE LEFT PACK ISOLATED (OFF) ODOR AGAIN, DONNED OXYTEN MASKS AND LANDED TURNED CABIN FANS OFF ODOR DISAPATED.  IAW TSM 71-00-00-810-801-A,  FOUND THE NR 1 ENGINE DEOILER SEAL LEAKING.   R & R THE NR 1 ENGINE DEOILER SEAL IAW AMM 72-60-31.  PERFORMED A PACK BURN OUT IAW AMM 21-00-00.  RAN BOTH ENGINES IAW AMM 71-00-00.  CHANGED BOTH RECIRCULATION FAN FILTERS IAW AMM 21-21-41 OPS  AND LEAK CHECKED GOOD.
